# SDR CALA2014030790548

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 45,178 hours, 17,580 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AVIONICS SMOKE ECAM MESSAGE DISPLAYED AFTER STARTING FIRST ENG.  REMAINED AFTER SECOND ENG STARTED.  SHUTDOWN ENGS & RETURNED TO GATE.  RESET AEVC SYSTEM, NO FAULTS FOUND, AEVC TESTED OK.  RAN BOTH ENGS, NO MESSAGE OR FAULTS.  NO SMOKE NOTED IN AVIONICS OR CARGO COMPARTMENTS.
